# SDR REXA2022040700599

- Difficulty date: March 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670375433
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDEWALL SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM FS 847 TO FS 913. - REMOVED AND REPLACED SEAT RAIL FS 847 - FS 913 LH IAW CRJ 900 AMM 53-00-49-000-801-A11 AND 53-00-49-400-801-A11.
